# SDR CALA2015073000626

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 47,092 hours, 15,448 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 45.50 INBOARD AFT FASTENER HOLE FWD OF BEAM HAS CRACK INDICATIONS.  REMOVED DAMAGED SECTION OF FLANGE, FABRICATED REPAIR PARTS & INSTALLED ALL REPAIR PARTS IAW ECRA 5320-02562 REV ORIGINAL.
